# SDR MALA020611

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: OFF1948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1, EMERGENCY LIGHTS 41LN, 42LN, 43LN, 4LN, AND 3LN WOULD NOT TURN ON.  MAINTENANCE REPLACED 24LN,  EMERGENCY BATTERY PACK pn 610478-9 SN/OFF 1948, SN/ON ELB018 IAW TASK CARD 335002  AND OPS CHECKED GOOD.
